# SDR HEEA2011120632854

- Difficulty date: December 6, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N219PH
- Make and model: Bell 206L-3
- Aircraft serial: 51509
- Aircraft time: 11,225 hours
- Engine: Allsn 250C30P
- Engine time: 18,180 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Part serial: MP086699
- Condition: Spalled
- Location: Turbine
- Part time: 1,914 hours
- Component: Turbine
- Component part number: 23035128
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE REMOVED, DUE TO LOW FREQUENCY SOUND IN FLIGHT, IMPELLER TIME.  NR 5 BEARING HAS SPALLING AT SPLIT OF OUTER RACE.  REPLACED WITH SERVICEABLE PART.
